← Return to Concerned about the side effects of anastrozole

Discussion

Concerned about the side effects of anastrozole

Breast Cancer | Last Active: 4 hours ago | Replies (1926)

Comment receiving replies
@windyshores

@whr I would not say bone loss medications are necessarily dangerous. I just took Tymlos for two years. The dose is adjustable so I could start low and ramp up. I worry that generalizations like "bone loss meds are dangerous" might worry people unnecessarily. I agree that side effects are a concern for some but the meds that are available are effective and for many, tolerable. I would say, on the other hand, that cancer recurrence is dangerous!

To others: I also reacted to fillers in generics. I took brand name letrozole as a result and at the end of treatment found a generic I could tolerate. Too bad, the brand name cost a lot! But so helpful that people are posting on this issue so many can maybe avoid quitting by switching manufacturers.

Jump to this post


Replies to "@whr I would not say bone loss medications are necessarily dangerous. I just took Tymlos for..."

My dentist is the one who brought it to my attention. I am merely stating
my opinion based on my research. I am in a different place than a lot of
people as I don't tolerate medications of any kind very well. Quality of
life is more important to me than length of life. We are all different and
need to respect that.

Did brand eliminate side effects?